Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 32 of 82 found articles
 
 
  Finite difference schemes for multilayer diffusion
 
 
Title: Finite difference schemes for multilayer diffusion
Author: Hickson, R.I.
Barry, S.I.
Mercer, G.N.
Sidhu, H.S.
Appeared in: Mathematical and computer modelling
Paging: Volume 54 (2011) nr. 1-2 pages 11 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 32 of 82 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands